# SDR ASAA2013070895507

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,718 hours, 6,160 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT ON WITH RECALL, RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK ZONE TEMP CONT BITE ON BOTH CONTS.  NR 1 SHOWS NO FAULTS, NR 2 SHOWS FAULT FOR FLT DECK CONT VALVE (V143).  CLEARED FAULT. CLEANED ALL 3 TEMP SENSOR FILTERS.  RAN BOTH PACKS FOR 75 MIN.  ACCOMP TEMP CONT & IND OPS TEST, TEST PASSES.  REACCOMP PACK/ ZONE TEMP CONT BITE, NO FAULTS ON BOTH CONTROLLERS.  GROUND VERIFICATION PASSES REF MM 21-61-06-100-801, 21-61-00-700-807-002, 21-00-00-800-803, & 21-61-00-700-806-002.
